The Stacks Project


Bibliography item: LLPY

authorLee, Dan and Leer, Leanne and Pilch, Shara and Yasufuku, Yu
titleCharacterization of completions of reduced local rings
year2001
typearticle
urlhttp://dx.doi.org/10.1090/S0002-9939-01-05962-7
journalProc. Amer. Math. Soc.
number11
volume129
pages3193–3200

BibTeX code

You can use the following code to cite this item yourself.

@article{LLPY,
  author = {Lee, Dan and Leer, Leanne and Pilch, Shara and Yasufuku, Yu},
  title = {Characterization of completions of reduced local rings},
  year = {2001},
  url = {http://dx.doi.org/10.1090/S0002-9939-01-05962-7},
  journal = {Proc. Amer. Math. Soc.},
  number = {11},
  volume = {129},
  pages = {3193--3200},
}